Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 503137, 13 pages
http://dx.doi.org/10.1155/2013/503137
Research Article

Optimal Homotopy Asymptotic Method to Nonlinear Damped Generalized Regularized Long-Wave Equation

1Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
2Faculty of Numerical and Physical Sciences, Islamia College Peshawar (Charted University Peshawar), Khyber Pakhtoonkhwa, Pakistan

Received 4 April 2013; Revised 23 July 2013; Accepted 31 July 2013

Academic Editor: Ashraf M. Zenkour

Copyright © 2013 R. Nawaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Nawaz, S. Islam, I. A. Shah, M. Idrees, and H. Ullah, “Optimal Homotopy Asymptotic Method to Nonlinear Damped Generalized Regularized Long-Wave Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 503137, 13 pages, 2013. doi:10.1155/2013/503137